The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
A Note about “Schur′s Inequalities over Quaternion Field”
Author(s): 
Pages: 8-13
Year: Issue:  3
Journal: Yantai Teachers University journal(Natural Science

Keyword:  Schur′s inequalitiesquaternion matrixright eigenvalue;
Abstract: 修正、改进并推广了冯慈璜关于四元数体上Schur不等式的一些结果.
Related Articles
No related articles found